Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 6, 2008, 3:48 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 3:48 PM CDT (20:48 UTC)
- Expired
- Jun 6, 2008, 4:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:57 PM CDT | TSTM WND DMG | 3 S Eagle Lake, WI | TREE LIMBS A FEW INCHES IN DIAMETER REPORTED DOWNED TO THE SOUTH OF EAGLE LAKE. REPORT RECEIVED FROM THE NSSL SHAVE EXPERIMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:05 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 062048
SVRMKX
WIC059-101-062115-
/O.NEW.KMKX.SV.W.0033.080606T2048Z-080606T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
EASTERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 415 PM CDT
* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PADDOCK LAKE...AND MOVING NORTHEAST AT 64 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
UNION GROVE AND KENOSHA AIRPORT BY 355 PM CDT...
STURTEVANT BY 400 PM CDT...
RACINE BATTEN AIRPORT AND DOWNTOWN RACINE BY 405 PM CDT...
WIND POINT BY 410 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4269 8775 4268 8777 4261 8779 4247 8802
4248 8815 4258 8824 4285 8797 4284 8779
4278 8774
TIME...MOT...LOC 2048Z 227DEG 56KT 4258 8810
$$
BORGHOFF2 follow-up statements
000
WWUS53 KMKX 062102
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT FRI JUN 6 2008
WIC059-101-062115-
/O.CON.KMKX.SV.W.0033.000000T0000Z-080606T2115Z/
RACINE WI-KENOSHA WI-
401 PM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN KENOSHA AND EAST CENTRAL RACINE COUNTIES...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR KENOSHA AIRPORT)...OR NEAR PLEASANT PRAIRIE...MOVING
NORTHEAST AT 64 MPH.
TREE DAMAGE WAS REPORTED IN A COUPLE OF LOCATIONS NEAR EAGLE LAKE
WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF RACINE BATTEN ARPT(KRAC)...6 MILES SOUTHEAST
OF RACINE BATTEN FIELD AND 6 MILES SOUTHEAST OF RACINE BATTEN
AIRPORT BY 405 PM CDT...
6 MILES SOUTHEAST OF NORTH BAY AND 6 MILES SOUTHEAST OF WIND POINT
BY 410 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4269 8775 4268 8777 4261 8779 4253 8794
4257 8805 4266 8808 4276 8803 4284 8780
4278 8774
TIME...MOT...LOC 2101Z 236DEG 56KT 4264 8784
$$
CRAVEN000
WWUS53 KMKX 062110
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI JUN 6 2008
WIC059-101-062120-
/O.EXP.KMKX.SV.W.0033.000000T0000Z-080606T2115Z/
RACINE WI-KENOSHA WI-
410 PM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KENOSHA AND
EASTERN RACINE COUNTIES WILL EXPIRE AT 415 PM CDT...
THE STORM HAS MOVED OFFSHORE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4269 8775 4268 8777 4261 8779 4253 8794
4257 8805 4266 8808 4276 8803 4284 8780
4278 8774
TIME...MOT...LOC 2110Z 236DEG 56KT 4271 8768
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:58 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 6, 2:58 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT FRI JUN 6 2008
.DISCUSSION...FORECAST FOCUS ON PROLONGED WET AND UNSETTLED PERIOD
FOR THE WEEKEND AND TIMING OF CONVECTION NEXT WEEK.
.TONIGHT...CONVECTION TO EXIT EARLY TONIGHT AND WINDS WILL
DECREASE WITH TIME AS DRIER MORE STABLE AIRMASS PUSHES ACROSS CWA
FORM THE SOUTHWEST.
.SHORT TERM...SATURDAY AND SUNDAY...WEATHER PATTERN INDICATED BY
PROGS MAINTAIN A SOUTHWEST UPPER AIR FLOW WITH A SLOW MOVING
NEARLY PARALLEL BOUNDARY SLIDING SLOWLY SOUTHWARD ACROSS THE STATE
SATURDAY AND SUNDAY. NAM/GFS PROGS GRAB ONTO THIS PATTERN WHICH
WILL INSURE SEVERAL PERIODS OF CONVECTION DURING THIS TIME PERIOD.
IN ADDITION AMPLE LOW LEVEL MOISTURE...WITH PRECIPITABLE WATER
VALUES BETWEEN 1.50 AND 2 INCHES...WILL BE PRESENT DUE ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. WILL NEED TO
MAINTAIN WATCH FOR POSITION OF THIS SOUTHWARD BOUNDARY INTO THE
WEEKEND THAT WILL ACT AS FOCUS FOR HEAVY RAINFALL. FEEL HEAVY
RAINFALL WILL AFFECT WEST PARTS OF CWA SATURDAY NIGHT AND ENTIRE
CWA SUNDAY AFTERNOON THROUGH EARLY SUNDAY NIGHT. WILL INCLUDE
HEAVY RAIN WITH HIGH RAIN CHANCES DURING THESE FORECAST
PERIODS...AND ISSUE AN ESF EMPHASIZING AREAS WHERE FLASH FLOOD
GUIDANCE IS ALREADY LOW. STAYED CLOSE TO GUIDANCE PERIOD OF WARM
TEMPERATURES DUE TO UNCERTAINTY OF TIMING OF PRECIPITATION.
.LONG TERM...MONDAY THROUGH FRIDAY. FAIRLY ACTIVE WEATHER PATTERN
CONTINUES WITH HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
HOWEVER CONFIDENCE IS LOW AT THE MOMENT TO FIND A DECENT DRY
PERIOD AS GFS AND ECMWF HI RES NOT IN SYNC WITH TIMING OF
CONVECTION. SO WILL JUST MODIFY RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS EARLIER COOLER GFS RUN
NOW HAS REVERSED ITSELF.
&&
.AVIATION...WEAK COOL FRONT MOVING ACROSS SOUTHERN WISCONSIN THIS
EVENING WITH DRIER AIRMASS AND DECREASING WINDS. SCATTERED
THUNDERSTORMS EAST OF MADISON SHOULD EXIT SOUTHEAST WISCONSIN BY
02Z. OTHER THAN MVFR CONDITIONS IN EVENING THUNDERSTORM EXPECT VFR
CONDITIONS THROUGH 12Z SATURDAY. SOUTHWEST SURFACE WINDS 20 TO 30
KNOTS WITH GUSTS TO AROUND 50 KNOTS WILL DECREASE TO 10 TO 20 MPH
AFTER MIDNIGHT.
&&
.MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 10 MPH THIS EVENING
DUE TO A TIGHT SURFACE PRESSURE GRADIENT. THE COMBINATION OF A
RELAXING OF THE PRESSURE GRADIENT AND THE TEMPERATURE INVERSION
JUST ABOVE THE LAKE SURFACE WILL COMBINE TO ALLOW WINDS TO DROP
BELOW SMALL CRAFT ADVISORY AFTER 10 PM.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WARNING UNTIL 6 PM CDT THIS AFTERNOON FOR WIZ069.
WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR WIZ051-052-
058>060-064>066-070>072.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...20Hazardous weather outlook, Jun 6, 6:15 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 615 AM CDT FRI JUN 6 2008 WIZ046-047-051-052-056>060-062>072-071115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 615 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR STRONG WINDS THIS MORNING WITH A WEAKENING LINE OF SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO REDEVELOP LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS AT VARIOUS TIMES THROUGH THE PERIOD SATURDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT...AND AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. LMZ643>646-071115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 615 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING FOR STRONG AND GUSTY SOUTH WINDS PRODUCING HIGH WAVES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO THIS EVENING. THERE IS AN INCREASED RISK OF RIP CURRENTS TODAY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS AT VARIOUS TIMES THROUGH THE PERIOD SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT...AND AGAIN ON SUNDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 6, 3:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND GST JANESVILLE ARPT(KJVL) 42.62N 89.03W
06/06/2008 M71 MPH ROCK WI AWOS
SUSTAINED WINDS OF 40 KNOTS...GUSTING TO 62 KNOTS.
&&
LAMERS/CFLocal storm report, Jun 6, 3:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FUNNEL CLOUD 2 NW FRANKSVILLE 42.78N 87.94W
06/06/2008 RACINE WI LAW ENFORCEMENT
REPORTED AT HIGHWAY K AND INTERSTATE 94. TIME IS
APPROXIMATE.
&&
LAMERS/CFLocal storm report, Jun 6, 3:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 3 NW UNION GROVE 42.71N 88.09W
06/06/2008 RACINE WI LAW ENFORCEMENT
TREES REPORTED DOWN IN THE UNION GROVE AREA. TIME IS
APPROXIMATE.
&&
LAMERS/CFLocal storm report, Jun 6, 3:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FUNNEL CLOUD 3 NNE STURTEVANT 42.74N 87.88W
06/06/2008 RACINE WI TRAINED SPOTTER
SPOTTER LOCATION 1 W STURTEVANT LOOKING NNE.
&&
FRANKSSpecial weather statement, Jun 6, 3:47 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 PM CDT FRI JUN 6 2008 WIZ051-052-058>060-064>066-069>072-062200- FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 347 PM CDT FRI JUN 6 2008 ...TORNADO WATCH 474 REMAINS IN EFFECT UNTIL 6 PM CDT FOR SOUTHEAST AND EAST CENTRAL WISCONSIN... DOPPLER RADAR AND SURFACE OBSERVATIONS INDICATE A DRYLINE FEATURE EXTENDING FROM JUST EAST OF JANESVILLE TO SULLIVAN TO WEST BEND TO EAST OF FOND DU LAC. THIS FEATURE WAS NEARLY STATIONARY...AND SEPARATES VERY HUMID AIR WITH DEWPOINTS IN THE LOWER 70S TO THE EAST FROM DRIER AIR FARTHER WEST. ALTHOUGH MOST OF THE SEVERE THUNDERSTORMS HAVE MOVED OFFSHORE OVER LAKE MICHIGAN...ADDITIONAL THUNDERSTORMS MAY FORM ALONG AND EAST OF THE DRYLINE LATE THIS AFTERNOON. THE HIGHEST THREAT FOR SEVERE WEATHER THROUGH 5 PM CDT WILL BE OVER KENOSHA AND RACINE COUNTIES. CRAVEN
Local storm report, Jun 6, 3:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND GST OAK CREEK 42.88N 87.90W
06/06/2008 E50 MPH MILWAUKEE WI TRAINED SPOTTER
HEAVY RAIN AND AT LEAST 50 MPH WINDS...AT CHICAGO ROAD
AND JUST SOUTH OF FOREST HILL.
&&
FRANKSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:24 PM CDT | River Flood Watch | MKX | Kenosha | 9 hr |
| Jun 6, 5:55 AM CDT | River Flood Warning | MKX | Kenosha | 24 days |
| Jun 6, 1:39 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 66 min |
| Jun 6, 1:44 PM CDT | Special Marine Warning | MKX | 91 min | |
| Jun 6, 2:03 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 27 min |
| Jun 6, 2:12 PM CDT | High Wind Warning | MKX | Rock | 4 hr |
| Jun 6, 2:12 PM CDT | Wind Advisory | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 4 hr |
| Jun 6, 2:16 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 25 min |
| Jun 6, 2:21 PM CDT | Tornado Warning | MKX | Walworth | 54 min |
| Jun 6, 2:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 37 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 35 min |
| Jun 6, 2:27 PM CDT | Special Marine Warning | MKX | 19 min | |
| Jun 6, 2:39 PM CDT | Special Marine Warning | MKX | 66 min | |
| Jun 6, 2:45 PM CDT | Tornado Warning | MKX | Kenosha, Racine | 46 min |
| Jun 6, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 35 min |
| Jun 6, 2:56 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 6, 3:03 PM CDT | Tornado Warning | MKX | Milwaukee, Waukesha | 31 min |
| Jun 6, 4:55 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 6, 6:30 PM CDT | Special Marine Warning | MKX | 60 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.